Couldn't find what you looking for?

TRY OUR SEARCH!


I have terrible problems with acne and cysts on my face. I have been trying many different creams, gels and soaps, but nothing seemed to work for me. Then I decided to visit a dermatologist, and ask him for advice or prescription that might help me. He told me we should try with Accutane, which I told to my neighbor. She told me I should not use this drug, because she experienced terrible side effects such as neck rash and so on.

Loading...


You should understand that medicines and their possible side effects could affect individual people in different ways. The following are some of the side effects that are known to be associated with Accutane. Because a side effect is stated here, it does not mean that all people using this medicine will experience that or any that is listed. For the start, I shall say that the most common Accutane side effects are headache, nausea, blood disorders, visual disturbances, and high blood glucose level known as hyperglycaemia. Inflammation of the pancreas called pancreatitis, abnormal reaction of the skin to light, usually a rash of photosensitivity, and dry skin are also reported with Accutane usage.
Skin darkening, itching that has been called pruritis, and inflammation of the surface of the eye are also reported. As you could see, there are so many side effects, but I have to say ash on neck could be serious. Off course, you have to conclude the side effects listed above may not include all of the side effects reported by the drug's manufacturer. That is why you could try with Accutane if that is the only chance for you to get rid of acne and cysts, but if you ever notice neck rash or any other side effect; you should immediately report it to your doctor.
Reply

Loading...